Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child having yellowish scabs on the scalp, hair fall on picking the scab. What could it be?

Hi, my 3 year old daughter has yellowish scabs all over the top of her scalp . Its been there for awhile now and when i did some research I concluded it was eczema . Today I was picking at it and her hair came out with it. Of course this really scared me. I don t expect have medical so i thought I d like try and get medicaal asvice first to see if I was can take care of it myself. Any advice would be obliged!
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hello. Yellowish scabs all over scalp are most commonly due to fungal infection of scalp with involvement of the hair roots. This is the reason for easy pluckability of hairs in such cases. So you should better be going for dermatologist consultation and many shampoos are available for this cradle cap. Thank you.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor